MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD LATEX 2W 5-15ML; FOLEY CATHETER

TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD LATEX 2W 5-15ML; FOLEY CATHETER
Catalog Number 180705240
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that: "the customer advised that the balloon would not deflate.This occurred during two different procedures and one of the two procedures was so bad that the patient had to be taken to surgery as a result".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
(b)(4).The representative samples were returned to the manufacturer for evaluation.The manufacturer reported: visual inspection conducted on the returned samples and showed that there was no sign of kinking, clamp mark or collapse lumen observed throughout the shaft.All catheters were inflated with 10ml of water using a luer tip syringe.The balloons inflated without any difficulties.No latex particle or other foreign particle can be seen within the balloon or inflation eye.The inflation eye was normal, and no collapse of the inflation lumen observed.Leaving the inflated balloon for 30 minutes and it showed no sign of leak on any part of the catheter.Deflation of the balloon by connecting empty luer tip syringe barrel to the valve was smooth and completed.The device history record for lot kma22m0334 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification.Corrective actions cannot be established since complaint is not verified as manufacturing related issue.Device has undergone 100% visual inspection, inflation and deflation test as part of device release criteria prior release to the market.Based on the analysis carried out on the returned samples, all catheters were fully functional upon deflation test conducted.The balloon was able to inflate and deflate without any problem.The defect related to functionality of the product will be culled out during inspection.Since there was no product dysfunctionality issue observed based on reported failure, therefore this complaint could not be confirmed and not verified.
 
Event or Problem Description

Brand Name
RUSCH GOLD LATEX 2W 5-15ML
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21333604
Report Number8040412-2025-00030
Device Sequence Number14415359
Product Code EZL
UDI-Device Identifier14026704302304
UDI-Public(01)14026704302304(11)221228(17)271128(10)KMA22M0334(21)
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K232469
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number180705240
Device Lot NumberKMA22M0334
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown